MAUDE Adverse Event Report: ABBOTT LABORATORIES CALCIUM; AZO DYE, CALCIUM

ABBOTT LABORATORIES CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No additional patient information is available.
 
Event or Problem Description
The customer generated falsely depressed calcium results for one patient while using the architect c8000 processing module.The customer's normal range is 2.1 - 2.6 mmol/l.The following information was provided: sid (b)(6) 2021 initial result 0.68 mmol/l repeated 2.4 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
H6 health effect impact code: f26.Component code: g03001.D8 was this device serviced by a third party? no.A review of tickets was performed for reagent lot number 33580un20.The ticket search determined that there is normal complaint activity for the reagent lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect calcium reagent assay for lot 33580un20 was identified.
 
Additional Manufacturer Narrative
It was identified in supplemental report 3016438761-2021-00064-02 that supplemental report 3016438761-2021-00064-01 inadvertently used the incorrect component code; the code g03001 was inadvertently selected in 3016438761-2021-00064-01 (and subsequently entered into the component code field on 3016438761-2021-00064-02.The code g01003 is the correct code.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key11388648
Report Number3016438761-2021-00064
Device Sequence Number17175195
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Model Number3L79-21
Device Catalogue Number03L79-22
Device Lot Number33580UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer02/26/2021
06/22/2021
06/22/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/03/2021
06/22/2021
06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C803764; ARC C8 PROC MOD, 01G06-11, C803764; ARC C8 PROC MOD, 01G06-11, C803764; ARC C8 PROC MOD, 01G06-11, C803764